# SDR DALA2023110409089

- Difficulty date: November 3, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE OF CUSP WEB STA Y 217 TO STA Y237 AND X=56 AT CPAX. SUMMARY OF NRC 00397: CUSP WEB STA Y 217 TO STA Y237 AND X=56 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0048292)
